MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE UNIVERSAL DRIVER

STRYKER INSTRUMENTS-KALAMAZOO CORE UNIVERSAL DRIVER
Catalog Number 5400099000
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device was not stopping after trigger was released during testing prior to a procedure.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
CORE UNIVERSAL DRIVER
Common Device Name
CORE UNIVERSAL DRIVER
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8175844
Report Number0001811755-2018-02817
Device Sequence Number1684195
Product Code ERL
UDI-Device Identifier04546540401977
UDI-Public04546540401977
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5400099000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2018
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1